Jump to content

Consider: Withdrawing from Mirtazapine and soon to be tapering Paxil


Consider

Recommended Posts

Hello, I am Consider. I am a 25 year old female gamer and majoring in Information Technology (currently on hiatus from school till feeling stable) withdrawing from Remeron with Gabapentin and soon to be tapering Paxil from 20mg once withdrawal settles down. I am a huge believer in amino acids and herbs, and so far I've been feeling more comfortable down the withdrawal process. My main problem seems to be mornings, digestive issues and the like. The nausea is unbearable and so is the anxiety. 

 

Withdrew from Paxil: 20mg to 0mg February 2015

Withdrew from Remeron: 15mg to 0mg December 2014

Ended up in hospital restarted Paxil and Remeron plus Gabapentin.

Gabapentin 600mg to 0mg 8/22/2015-11/20/2015

Remeron 15mg to 0mg 8/22/2015-12/1/2015

 

Still on Paxil: waiting for Remeron withdrawal to stop.

Link to comment
  • Moderator Emeritus

Hi Consider , welcome to the site.

Thanks for doing your signature , it helps to get a picture of your history.

Could you add some more information for us . . . when you first started Remeron , and any other meds ,

how you tapered the remeron.

This site recommends drops of no more than 10% per month , and I suspect you've gone much faster

than that , going from 15mg to 0 in 14 weeks.   It's not surprising that you'll be having symptoms.

You might want to consider trying a smidge of remeron to ease your w/d symptoms. 

If this helps , please consider reinstating a small amount say 1mg , so you can stabilize , then taper safely

off from there.

Try reading 

About reinstating and stabilizing to reduce withdrawal symptoms

 

There are lots of suggestions and advice for managing nausea and other symptoms (e.g. apple cider vinegar) in the

Symptoms and Self Care section.

 

Best wishes ,  Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment
  • 2 years later...

Consider are you tapering Paxil.

How are you doing these days

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment
  • ChessieCat changed the title to Consider: Withdrawing from Mirtazapine and soon to be tapering Paxil

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy